MathSciNet Relay Station
MathSciNet bibliographic data
MR2219013 13D02 (13H10)
Herzog, Jürgen; Hibi, Takayuki; Zheng, Xinxian The monomial ideal of a finite meet-semilattice. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4119–4134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement